# SDR AALA202008139012

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 21,836 hours, 4,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF R4 DOOR LOWER SILL AT FR68 AND BL -Y1748.5, MEASURING L=2.5 IN, W=1.5 IN, D=0.042 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH DOUBLER IAW SRM 53-41-14-300-001-A.
